| Model Number |
07461-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Non integration.Patient walked into the office with the implant in their hand, his body rejected the implant, and there was no integration.
Event or Problem Description
Non-integration.Patient walked into the office with the implant in their hand, his body rejected the implant, and there was no integration.
Additional Manufacturer Narrative
N/a.